# SDR 07FDEA00361

- Difficulty date: February 7, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 34,720 hours, 12,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEB PLATES OF BULK CARGO DOOR TORSION BOX FWD AND AFT C68 BETWEEN P33 AND P36 RH DENTED AND SCRATCHED.  REPAIR WAS PERFORMED BY DRESSED BACK DENTS AND REWORK OF AFFECTED WEB PLATES IAW RAS/DAHAM/4021476/2006 AND EA 6-5317-106348.
